American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Bangti Jin and Xiliang Lu. Numerical identification of a Robin coefficient in parabolic problems. Math. Comp. 81 (2012) 1369-1398.
Abstract, references, and article information   
View Article: PDF

[2] Robert Kirby. On the convergence of high resolution methods with multiple time scales for hyperbolic conservation laws. Math. Comp. 72 (2003) 1239-1250. MR 1972734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yang Hongtao. On the convergence of boundary element methods for initial-Neumann problems for the heat equation . Math. Comp. 68 (1999) 547-557. MR 1609650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Karen A. Ames, Gordon W. Clark, James F. Epperson and Seth F. Oppenheimer. A comparison of regularizations for an ill-posed problem. Math. Comp. 67 (1998) 1451-1471. MR 1609682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. S. Falk and P. B. Monk. Logarithmic convexity for discrete harmonic functions and the approximation of the Cauchy problem for Poisson's equation . Math. Comp. 47 (1986) 135-149. MR 842126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lars Eldén. Time discretization in the backward solution of parabolic equations. I . Math. Comp. 39 (1982) 53-68. MR 658214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lars Eldén. Time discretization in the backward solution of parabolic equations. II . Math. Comp. 39 (1982) 69-84. MR 658214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hou De Han. The finite element method in the family of improperly posed problems . Math. Comp. 38 (1982) 55-65. MR 637286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. L. Buzbee and Alfred Carasso. On the numerical computation of parabolic problems for preceding times . Math. Comp. 27 (1973) 237-266. MR 0368448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1